MAUDE Adverse Event Report: COCHLEAR LTD COCHLEAR OSIA OSI200 IMPLANT; COCHLEAR¿ OSIA¿ SYSTEM

COCHLEAR LTD COCHLEAR OSIA OSI200 IMPLANT; COCHLEAR¿ OSIA¿ SYSTEM
Model Number OSI200
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the recipient experienced a traumatic incident affecting the implant magnet, resulting in poor magnet retention.Consequently, the device was explanted on (b)(6) 2026.

Brand Name
COCHLEAR OSIA OSI200 IMPLANT
Common Device Name
COCHLEAR¿ OSIA¿ SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key25076528
Report Number6000034-2026-01603
Device Sequence Number10306504
Product Code PFO
UDI-Device Identifier09321502046152
UDI-Public(01)09321502046152(11)210702(17)230701
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
Report Date (Section F) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2023
Device Model NumberOSI200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/13/2026
Date Report to Manufacturer04/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA05/05/2026